Alert archive / Mississippi / Flash Flood Watches in 2017
Flash Flood Watch 5, NWS Jackson, MS
NWS Jackson, MS issued this flash flood watch at May 2, 2017, 3:20 PM CDT for 25 counties in Mississippi; 9 parishes in Louisiana. It took effect at May 3, 2017, 4:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2017, 3:20 PM CDT (20:20 UTC)
- In effect from
- May 3, 2017, 4:00 PM CDT
- Expired
- May 3, 2017, 8:42 PM CDT
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- None
All 34 counties
Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Claiborne County, MS, Clarke County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Lawrence County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 55 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
753 WGUS64 KJAN 022020 FFAJAN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Jackson MS 320 PM CDT Tue May 2 2017 ...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL EXPECTED LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT... LAZ007>009-015-016-023>026-MSZ040>043-047>050-053>066-072>074- 030430- /O.NEW.KJAN.FF.A.0005.170503T2100Z-170504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 320 PM CDT Tue May 2 2017 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... The National Weather Service in Jackson has issued a * Flash Flood Watch for portions of northeast Louisiana and Mississippi, including the following areas in northeast Louisiana, Catahoula, Concordia, East Carroll, Franklin LA, Madison LA, Morehouse, Richland, Tensas and West Carroll. In Mississippi, Adams, Claiborne, Clarke, Copiah, Covington, Forrest, Franklin MS, Hinds, Issaquena, Jasper, Jefferson, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln, Madison MS, Marion, Rankin, Scott, Sharkey, Simpson, Smith, Warren and Yazoo. * From Wednesday afternoon through Thursday morning * Rainfall amounts ranging from 1 to 3 inches with localized higher amounts over a short period of time could lead to flash flooding. * The flooding of roads, low lying areas, and areas with poor drainage will be possible. If encountering flooded roadways, remember to turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$ 50
4 follow-up statements
063 WGUS64 KJAN 030249 AAA FFAJAN Flood Watch...UPDATED National Weather Service Jackson MS 949 PM CDT Tue May 2 2017 ...THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL EXPECTED LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT... LAZ007>009-015-016-023>026-MSZ040>043-047>050-053>066-072>074- 031100- /O.CON.KJAN.FF.A.0005.170503T2100Z-170504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 949 PM CDT Tue May 2 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of northeast Louisiana and Mississippi, including the following areas in northeast Louisiana, Catahoula, Concordia, East Carroll, Franklin LA, Madison LA, Morehouse, Richland, Tensas and West Carroll. In Mississippi, Adams, Claiborne, Clarke, Copiah, Covington, Forrest, Franklin MS, Hinds, Issaquena, Jasper, Jefferson, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln, Madison MS, Marion, Rankin, Scott, Sharkey, Simpson, Smith, Warren and Yazoo. * From Wednesday afternoon through Thursday morning * Rainfall amounts ranging from 1 to 3 inches with localized higher amounts over a short period of time could lead to flash flooding. * The flooding of roads, low lying areas, and areas with poor drainage will be possible. If encountering flooded roadways, remember to turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$ 22
166 WGUS64 KJAN 030930 FFAJAN Flood Watch National Weather Service Jackson MS 430 AM CDT Wed May 3 2017 ...A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST LOUISIANA AND MUCH OF CENTRAL MISSISSIPPI... LAZ007>009-015-016-023>026-MSZ040>043-047>050-053>066-072>074- 031730- /O.CON.KJAN.FF.A.0005.170503T2100Z-170504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 430 AM CDT Wed May 3 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of northeast Louisiana and Mississippi, including the following areas in northeast Louisiana, Catahoula, Concordia, East Carroll, Franklin LA, Madison LA, Morehouse, Richland, Tensas and West Carroll. In Mississippi, Adams, Claiborne, Clarke, Copiah, Covington, Forrest, Franklin MS, Hinds, Issaquena, Jasper, Jefferson, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln, Madison MS, Marion, Rankin, Scott, Sharkey, Simpson, Smith, Warren and Yazoo. * From 4 PM CDT this afternoon through tonight * Rainfall amounts ranging from 1 to 3 inches with localized higher amounts over a short period of time could lead to flash flooding. * The flooding of roads, low lying areas, and areas with poor drainage will be possible. If encountering flooded roadways, remember to turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$
770 WGUS64 KJAN 032229 AAA FFAJAN Flood Watch...UPDATED National Weather Service Jackson MS 529 PM CDT Wed May 3 2017 ...A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST LOUISIANA AND MUCH OF CENTRAL MISSISSIPPI... LAZ007>009-015-016-023>026-MSZ040>043-047>050-053>066-072>074- 040630- /O.CON.KJAN.FF.A.0005.000000T0000Z-170504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 529 PM CDT Wed May 3 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of northeast Louisiana and Mississippi, including the following areas in northeast Louisiana, Catahoula, Concordia, East Carroll, Franklin LA, Madison LA, Morehouse, Richland, Tensas and West Carroll. In Mississippi, Adams, Claiborne, Clarke, Copiah, Covington, Forrest, Franklin MS, Hinds, Issaquena, Jasper, Jefferson, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln, Madison MS, Marion, Rankin, Scott, Sharkey, Simpson, Smith, Warren and Yazoo. * Through Thursday morning * Rainfall amounts ranging from 1 to 3 inches with localized higher amounts over a short period of time could lead to flash flooding. * The flooding of roads, low lying areas, and areas with poor drainage will be possible. If encountering flooded roadways, remember to turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should flash flood warnings be issued. && $$ 22
856 WGUS64 KJAN 040142 AAA FFAJAN Flood Watch...UPDATED National Weather Service Jackson MS 842 PM CDT Wed May 3 2017 ...FLASH FLOOD WATCH IS CANCELLED... LAZ007>009-015-016-023>026-MSZ040>043-047>050-053>066-072>074- 040245- /O.CAN.KJAN.FF.A.0005.000000T0000Z-170504T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- Including the cities of Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Quitman, Stonewall, Shubuta, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 842 PM CDT Wed May 3 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northeast Louisiana and Mississippi has been cancelled. Thunderstorms will end from the west during the next several hours but rainfall rates will not be great enough to result in flash flooding. $$ 22
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood watch went out at May 2, 10:42 AM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 2, 10:42 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1042 AM CDT Tue May 2 2017 ...SEVERE WEATHER AND HEAVY RAIN POTENTIAL LATE WEDNESDAY... .UPDATE... Updated for morning discussion. && .DISCUSSION... Remainder of today: A weak mid level disturbance coming in from the east this morning is prompting a batch of relatively thick clouds moving into the Arklamiss Delta right now. There are some light radar returns associated with this cloud cover and I have updated the forecast through the remainder of the day with the mention of possible very isolated showers up in that direction toward north-central MS. The clouds up there may hold highs close to 80 degrees but elsewhere anticipate highs ranging from the low to mid 80s with winds relatively light and moisture gradually returning from the south. /BB/ Prior discussion below: Today through Wednesday night: After a chilly start to the day over the ArkLaMiss, temperatures will rebound quickly this morning in the dry airmass, and afternoon highs should climb to above normal values after what was a temporary cool-down. Expect quiet weather to continue through tonight with milder nighttime lows. A very dynamic weather set-up will evolve Wednesday as an impressive tropopause undulation (2.0 PVU surface reaching below H600) over the southern plains sparks rapid cyclogenesis and surface occlusion over the Lower MS Valley region Wednesday evening beneath pronounced upper jet entrance region. This scenario will be impressive by May standards, and when combined with May-like moisture, we can expect vigorous, if not explosive, upstream convective growth that will bring the potential for severe weather and flash flooding. The bulk of guidance suggests initial thunderstorm clusters will develop rapidly over northern LA Wednesday afternoon, growing quickly upscale into a linear convective system by evening as the activity moves east. Based on recent events, it would be a good idea to hold off on buying into any particular CAM model output, but definitely could see the potential for all modes of severe weather given what "could" be extreme values of effective shear combined with organized convection. And the anomalous deep layer moisture and very strong ascent would easily support heavy rain capable of reaching excessive rainfall rates. The big question initially will be the quality of boundary layer air and the potential for most of storms to be elevated at onset, but even in that case, it appears steep lapse rates in the hail growth zone could support large hail greater than golf ball size over NE LA Wednesday afternoon, and recent CIPS analogs support this potential. As we go into the evening, the potential convective system would likely not waste a lot of time pushing east across the forecast with damaging winds/tornadoes becoming more of a concern should boundary layer moisture quality improve. Another question to consider will be subsequent storm development closer to the coast as height falls/jet support become better in that region. The bulk of ensemble guidance has suggested this might take place quickly after the initial round of storms develop. The 00z NCAR ensemble illustrates pretty well a few plausible scenarios that offer a wide range of impacts for the forecast area, and it makes me hesitate to commit too much to highlighting a more significant severe weather or heavy rain threat. Having said that, it does appear the area from NE LA into western and southern MS, especially south of I-20 and west of Hwy 49, would ultimately have the greatest severe weather and flooding threats, and will trend the HWO/graphics in that direction. Overall, there are a wide range of possible solutions offered by this dynamic set-up and folks should be aware of the potential for significant severe weather if low level moisture return is greater than expected, especially over southwest portions of the ArkLaMiss. /EC/ Thursday: The cold front will exit east Mississippi on Thursday morning, bringing a fairly quick end to substantial rain chances. In fact, rain may already be over west of I-55 by daybreak. However, clouds will linger into the day as the upper low/trough axis remains over the area and cyclonic low level flow encourages continued cloud development. This will cause daytime temps to struggle, with the northern part of the forecast area perhaps lucky to reach 60. Clouds should finally depart Thursday night or early Friday as the upper low shifts east and low level flow gradually veers. Friday through Monday: Generally quiet conditions are anticipated through the remainder of the forecast period. An upper trough will remain over the Eastern Seaboard, while a ridge builds over the center of the country. This will keep a surface high over our area, with most systems shunted northeast of the area. Temps will remain slightly below normal into Friday, but with abundant insolation and the surface high axis gradually shifting across the area, they will return to near or slightly above normal by early next week. /DL/ && .AVIATION... 12Z TAF discussion: VFR conditions will prevail through the TAF period. /DL/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 83 58 82 56 / 4 1 49 87 Meridian 83 58 84 60 / 2 1 13 84 Vicksburg 83 59 80 54 / 4 1 71 87 Hattiesburg 85 56 83 62 / 2 1 30 84 Natchez 84 58 79 54 / 2 1 69 84 Greenville 81 60 80 53 / 13 1 57 81 Greenwood 81 59 82 54 / 11 1 45 87 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/EC/BB
Hazardous weather outlook, May 2, 6:07 AM CDT, 9 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 607 AM CDT Tue May 2 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 031115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 607 AM CDT Tue May 2 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A severe weather and flash flood event will be possible from Wednesday afternoon into Wednesday night. The greatest threat for severe weather including damaging winds, hail, and tornadoes, and heavy rain that could lead to flash flooding, will be over Northeast Louisiana and western and southern Mississippi. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Wednesday through Wednesday night. 21 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss
Nearby
Flash Flood Watches in Mississippi, 2017Flash Flood Watches in Louisiana, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.